Remote Access Transactions of the American Mathematical Society Series B
Gold Open Access

Transactions of the American Mathematical Society Series B

ISSN 2330-0000

Contents of Volume 8

All articles in this issue are openly accessible.

Persistent obstruction theory for a model category of measures with applications to data merging
Abraham D. Smith, Paul Bendich and John Harer.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 1-38
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
A classification of pure states on quantum spin chains satisfying the split property with on-site finite group symmetries
Yoshiko Ogata.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 39-65
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Largest acylindrical actions and Stability in hierarchically hyperbolic groups
Carolyn Abbott, Jason Behrstock and Matthew Gentry Durham; With an appendix by Daniel Berlyne; With an appendix by Jacob Russell.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 66-104
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Entropy and dimension of disintegrations of stationary measures
Pablo Lessa.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 105-129
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Local $C^{1,\beta }$-regularity at the boundary of two dimensional sliding almost minimal sets in $\mathbb {R}^{3}$
Yangqin Fang.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 130-189
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Restricted shifted Yangians and restricted finite $W$-algebras
Simon M. Goodwin and Lewis Topley.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 190-228
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
$\mathsf {Sealing}$ from iterability
Grigor Sargsyan and Nam Trang.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 229-248
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
On complete reducibility of tensor products of simple modules over simple algebraic groups
Jonathan Gruber.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 249-276
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Hyperbolic manifolds and pseudo-arithmeticity
Vincent Emery and Olivier Mila.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 277-295
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Finite GK-dimensional pre-Nichols algebras of quantum linear spaces and of Cartan type
Nicolás Andruskiewitsch and Guillermo Sanmarco.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 296-329
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
The positive Dressian equals the positive tropical Grassmannian
David Speyer and Lauren K. Williams.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 330-353
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
The Torelli map restricted to the hyperelliptic locus
Aaron Landesman.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 354-378
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Daugavet- and delta-points in Banach spaces with unconditional bases
Trond A. Abrahamsen, Vegard Lima, André Martiny and Stanimir Troyanski.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 379-398
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
The finiteness threshold width of lattice polytopes
M. Blanco, C. Haase, J. Hofmann and F. Santos.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 399-419
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
NP–hard problems naturally arising in knot theory
Dale Koenig and Anastasiia Tsvietkova.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 420-441
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Isomorphism of the cubical and categorical cohomology groups of a higher-rank graph
Elizabeth Gillaspy and Jianchao Wu.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 442-480
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
An equivariant basis for the cohomology of Springer fibers
Martha Precup and Edward Richmond.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 481-509
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Dimension and Trace of the Kauffman Bracket Skein Algebra
Charles Frohman, Joanna Kania-Bartoszynska and Thang Lê.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 510-547
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
On toric geometry and K-stability of Fano varieties
Anne-Sophie Kaloghiros and Andrea Petracci.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 548-577
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Hyperbolic distance versus quasihyperbolic distance in plane domains
David A. Herron and Jeff Lindquist.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 578-614
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Fractional partitions and conjectures of Chern–Fu–Tang and Heim–Neuhauser
Kathrin Bringmann, Ben Kane, Larry Rolen and Zack Tripp.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 615-634
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Finite quasi-quantum groups of rank two
Hua-Lin Huang, Gongxiang Liu, Yuping Yang and Yu Ye.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 635-678
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
A generalized Contou-Carrère symbol and its reciprocity laws in higher dimensions
Oliver Braunling, Michael Groechenig and Jesse Wolfson.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 679-753
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Characteristic-free test ideals
Felipe Pérez and Rebecca R. G..
Trans. Amer. Math. Soc. Ser. B 8 (2021), 754-787
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Overgroups of regular unipotent elements in simple algebraic groups
Gunter Malle and Donna M. Testerman.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 788-822
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Tilting modules, dominant dimensions and Brauer-Schur-Weyl duality
Jun Hu and Zhankui Xiao.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 823-848
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Injectivity theorem for pseudo-effective line bundles and its applications
Osamu Fujino and Shin-ichi Matsumura.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 849-884
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
What makes a complex a virtual resolution?
Michael C. Loper.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 885-898
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Equi-Lipschitz minimizing trajectories for non coercive, discontinuous, non convex Bolza controlled-linear optimal control problems
Carlo Mariconda.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 899-947
Abstract, references and article information
Full-text PDF Open Access
Characterizations of monadic NIP
Samuel Braunfeld and Michael C. Laskowski.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 948-970
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Rank varieties and $\pi$-points for elementary supergroup schemes
Dave Benson, Srikanth B. Iyengar, Henning Krause and Julia Pevtsova.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 971-998
Abstract, references and article information
Full-text PDF Open Access
The operator system of Toeplitz matrices
Douglas Farenick.
Trans. Amer. Math. Soc. Ser. B 8 (2021), 999-1023
Abstract, references and article information
Full-text PDF Open Access